MathSciNet Relay Station
MathSciNet bibliographic data
MR1961576 70K99
Hu, H.; Xiong, Z.-G. Oscillations in an $x^{(2m+2)/(2n+1)}$ potential. J. Sound Vibration 259 (2003), no. 4, 977–980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement